| Model Number |
110-210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side rupture and "biocell removal".The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported, right side rupture.And "biocell removal".The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, one extended opening.A weight test of the device was verified, and the device underweight.A microscopic analysis was performed which identified, one sharp edge opening in the shell with stress marks.A dimension measurement in the shell was performed which identify, the thickness within specification.Based on the device analysis, the final assessment is: a sharp edge opening in the shell with stress marks in the side posterior assessed, as surgical impact opening.